# SDR EISA20000119

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 174PH
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, HOLES IN BRAKE MOUNTING FLANGES ARE TOO LARGE TO ACCEPT BRAKE ASSY.  FABRICATED BUSHINGS, CAD PLATED AND INSTALLED BUSHINGS, ON I/B AND O/B IAW BOEING SERVICE BULLETIN 727-32-241.
